Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Instability and theories with few models

Author: A. Pillay
Journal: Proc. Amer. Math. Soc. 80 (1980), 461-468
MSC: Primary 03C45; Secondary 03C15
MathSciNet review: 581006
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Some results are obtained concerning $ n(T)$, the number of countable models up to isomorphism, of a countable complete first order theory T. It is first proved that if $ n(T) = 3$ and T has a tight prime model, then T is unstable. Secondly, it is proved that if $ n(T)$ is finite and more than one, and T has few links, then T is unstable. Lastly we show that if T has an algebraic model and has few links, then $ n(T)$ is infinite.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03C45, 03C15

Retrieve articles in all journals with MSC: 03C45, 03C15

Additional Information

Keywords: Unstable theory, the order property, tight prime model, theory with few links, algebraic model
Article copyright: © Copyright 1980 American Mathematical Society

American Mathematical Society